MathSciNet Relay Station
MathSciNet bibliographic data
MR653463 35B40 (35K55 92A10)
Weinberger, H. F. Long-time behavior of a class of biological models. SIAM J. Math. Anal. 13 (1982), no. 3, 353–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement